MathSciNet Relay Station
MathSciNet bibliographic data
MR376914 20M10
Chen, S. Y.; Hsieh, S. C. Factorizable inverse semigroups. Semigroup Forum 8 (1974), no. 4, 283–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement